Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I was diagnosed with IBS, and I have been suffering from constipation for such a long time that I can call it a chronic constipation. Anyway, my doc told me to get Zelnorm but the thing is that I heard some rumors about this laxative (or whatever it is ) that it can cause some severe side effects and that even FDA has warned about these. Should I take these or not?

Loading...


The best person to talk to about this is your doctor who prescribed these to you. I work in a pharmacy and the most often complaints we get about Zelnorm is diarrhea, which is the most common. It appears during the first week of taking Zelnorm but it usually disappears. Other reported side effect is headache. The side effects you are talking about are very rare. They are rectal bleeding and severe abdominal pain. FDA has warned about these but believe me, they are very rare. In case you notice any strange side effect, report it immediately to your doctor.
Reply

Loading...